# SDR ASOA201803277042

- Difficulty date: March 28, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 38,263 hours, 29,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK IN THE FUSELAGE SKIN ON THE RT SIDE OF THE VERTICAL STAB AT FRAME 75.  MAINTENANCE REPAIRED THE SKIN IAW SRM 53-31-01.
